# SDR KCSA09043

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 108,183 hours, 24,204 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE MAIN DECK CARGO SMOKE DET ZONE 3 LIGHT ILLUM.  RELAMP NR 3 SMOKE DETECTOR "B" SYS AS PER B747 MM 26-14-02.  ACCOMPLISHED WITH MAIN CARGO COMPARTMENT SMOKE DETECTOR SYS TEST IAW B747 MM 26-14-00.  TEST OK, NO DEFECTS NOTED.
